Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fatigue, dizziness, depression, numbness, swollen feet, palpitations, headache. What could be the cause?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Lately I've been feeling fatigue, dizziness, depression during the day. numbness in feet every morning, swollen feet. After meals I feel palpitations, a headache, fatigue, throat swelling sometimes, numbness and some trembling. I get so sleepy and tired and low and slow after eating, sometimes not only after eating but all during the day. I have also been unusually craving sugar and chocolate lately to feel better. What could be the problem?
Posted Fri, 26 Apr 2013 in General Health
Answered by Dr. Polash Sannigrahi 1 hour later

Thanks for your query.

The presence of symptoms as mentioned in your post can be due to:
1. Anemia (either Iron deficiency or Vit B12 deficiency anemia)
2. Thyroid dysfunction
3. Peripheral neuropathy
4. Any abnormality in blood pressure & blood sugar levels
5. Deficiency of certain nutrients like Iron, Vitamin B 12, Calcium, etc. which also interferes with blood formation & nerve conduction

Investigations like complete blood count, estimation of blood pressure and blood sugar levels & Thyroid profile will be helpful in clinching the diagnosis.

So, it will be better to consult your General Physician & get a proper physical examination done to find out the exact cause.
Based on that, appropriate management steps could be taken.

There is no need to worry, you will be fine.

Wishing you a good health.

Let me know if I need to clarify further.

Thanks & take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor